| Model Number |
CNWTT4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227)
Type of Reportable Event
Serious Injury
Event or Problem Description
A non-health care professional reported that following an intraocular lens (iol) implant procedure, the patient was not tolerating glare, halo.Clinical reason being mentioned as not neuro non-opting to intraocular lens (iol) diffraction.The iol was explanted and exchanged for an unknown atiol (advanced technology intraocular lens) in the secondary implant procedure.Additional information has been requested.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).